# SDR SWAA2023071960699

- Difficulty date: June 19, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 19,500 hours, 9,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE TRANSVERSE WEB; OB ATTACH ANGLE CRACKED; AT THE DEFLECTION CONTROL RIB.<[01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS RT WING TE TRANSVERSE WEB;ATTACH ANGLE IAW SRM 51-10-02;[02] NO ALLOWABLE DAMAGE LIMITS RT WING TE TRANSVERSE WEB ;OB ATTACH ANGLE CRACKED IN SRM REPAIR BY REPACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH # 9;[03] REMOVED RT WING TE TRANSVERSE WEB; OB ATTACH ANGLE CRACKED; AT THE DEFLECTION CONTROL RIB IAW SRM 51-40-02;[04] LOCATED AND DRILLED RT WING TE TRANSVERSE WEB; OB ATTACH NEW ANGLE AT THE DEFLECTION CONTROL RIB P/N115A6260 LOT#1495794-4 PO#873460/4 IAW SRM 51-40-05 AND DWG 115A6200 REV:-A OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTIONS 4 OK TO INSTALL NEW ANGLE GIVEN.;[06] INSTALLED RT WING TE TRANSVERSE WEB; OB ATTACH NEW ANGLE AT THE DEFLECTION CONTROL RIB P/N115A6260 -2 LOT#1495794-4 PO#873460/4 IAW SRM 51-40-02 AND DWG 115A6200 REV:-A;[07] VERIFIED CORRECTIVE ACTIONS 6
